MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK, MEDIUM 15R; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. AUGMENTED VAULTLOCK, MEDIUM 15R; PROSTHESIS, SHOULDER, CEMENTED
Model Number AUGMENTED VAULTLOCK, MEDIUM 15R
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/24/2024, it was reported by a sales representative via email that an ar-9107-02-15r univers vaultlock augmented glenoid would not be inserted even after confirmation via proper glenoid prep and trailing.The case was completed using a new univers vaultlock augmented glenoid.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling and/or excessive forces being applied during insertion.

Brand Name
AUGMENTED VAULTLOCK, MEDIUM 15R
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20623653
Report Number1220246-2024-08438
Device Sequence Number8873823
Product Code KWS
UDI-Device Identifier00888867350700
UDI-Public00888867350700
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK, MEDIUM 15R
Device Catalogue NumberAR-9107-02-15R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown